# SDR AALA20160205007

- Difficulty date: February 5, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 49,034 hours, 20,061 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11011
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION INDICATES CRACK RT MLG WW FWD BULKHEAD, 5" BELOW PRESS DECK AT RBL 30".  INSTALLED REPAIR WEB DOUBLER IAW EA 257680, DRAFT NR 5.  ACFT IN BASE MX.
